# SDR R61A2021052100442

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 37,061 hours, 27,831 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2008061716
- Condition: Failed
- Location: Nr 1
- Part time: 24,131 hours, 18,494 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 FAIL ON DESCENT. A/C SHOWED AN ACM FAIL IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R LH PACK ACM IAW AMM 21-51-05.
